Your search for proton pump inhibitor returned 7 results

Active Filters

Click on a filter below to refine your search. Remove a filter to broaden your search.

Mpr-drug-news remove
Cassandra Pardini, PharmD remove

Your search for proton pump inhibitor returned 7 results

Sort Results:

Relevant Recent
News

Does PPI Use Increase the Risk of Gynecomastia?

According to the results of a retrospective cohort study, male patients who utilize proton pump inhibitors (PPIs) appear to be at increased risk of developing gynecomastia.
News

Patient’s Hypercalcemia Linked to OTC Antacid Use

A recently published report describes the case of a 61-year-old male patient who experienced antacid-induced hypercalcemia and highlights the importance of performing thorough medication reconciliation.
News

Does Continuous PPI Use Increase the Risk of Enteric Viral Infections?

Patients on continuous proton pump inhibitor (PPI) therapy may be at increased risk of developing acute gastroenteritis during the winter season, when the circulation of enteric viruses is highest, according to findings from a recent matched cohort study.  While previous research has reported an association between continuous PPI use and an increased risk of acute…